# SDR AALA201911259025

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 56,865 hours, 23,774 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKEOFF AND LNDG GEAR RETRACTED- IN THE PROCESS OF PLACING THE LNDG GEAR HANDLE IN THE OFF POSTION THE RED LNDG GEAR IN TRANSIT LTS ILLUMINATED AND THE GEAR BEGAN TO EXTEND. PLACED  GEAR HANDLE TO UP POSISTION BEFORE THE GEAR FULLY EXTENERD MAX SPD DURING THE EVENT WAS 250KTS. PERFORMED INSPECTION IAW MM 055147, NO DAMAGE FOUND. OK FOR SERVICE.
